# SDR QXEA200500479

- Difficulty date: March 6, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 7,771 hours, 5,750 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - LEFT HAND, FUEL PANEL 551EB REBATE IS CORRODED.  REPAIRED IAW CRJ700 SRM 51-24-11-001-001-A01, REO 670-57-00-010, AND HORIZON AIR EA R-57-96.
